Results 1 to 2 of 2

Thread: severe pain

  1. #1
    Join Date
    Nov 2003
    Posts
    9
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default severe pain

    I am currently in a flare-up with my Lupus and am in great pain. My doctor wants me to ween off the Prednisone which I have been on forever and when I try I get really sick. I can't drop below 40mg without terrible pain. All the pain meds I have tried don't work and make me sick or really dizzy. The doctor says to take Tylenol, but it does not do much. I also take Diclofinac a NSaid drug which helps a little. I am currently on Cellcept and not sure if its working yet. Chemo did not work this time. Anyone out there with similar problems? Not to mention all the weight gain from the Prednisone.

  2. #2
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,602
    Blog Entries
    9
    Thanks
    1,480
    Thanked 878 Times in 553 Posts

    Default

    Hi:
    Just a warning...be very careful about weening off of the prednisone. Discuss this thoroughly with your doctor because not taking the medication could lead to serious problems!!
    Learn about and discuss all of the possible indications of weening off of the drug!!

    Saysusie

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •